# SDR 2002FA0000439

- Difficulty date: February 21, 2002
- Submitted: April 2, 2002
- Operation: General aviation
- Aircraft: N55HL
- Make and model: Lear 55LEAR
- Aircraft serial: 046
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 4510000501
- Part serial: 5037
- Condition: Misinstalled
- Location: Engine
- Part time: 7,052 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DOOR POSITION INDICATOR WIRING HARNESS WAS CUT AT RECEPTACLE.  DOOR POSITION INDICATOR RECEPTACLE INSTALLED UPSIDE DOWN, CAUSING DAMAGE TO MALE PINS IN RECEPTACLE.  DOOR POSITION INDICATOR WIRING HARNESS RETAINING CLAMP RIVET REPLACED WITH SCREW AND NUT.  DISCREPANCIES DISCOVERED DURING 1400 HOUR INSPECTION.
